Journal of Lie Theory

Vol. 10, No. 1, 2000 · Contents

Zhimin Yan:
Invariant differential operators and holomorphic function spaces

Takao Watanabe:
On an analog of Hermite's constant

Paolo Ciatti:
A Clifford algebra approach to simple Lie algebras of real rank two, I: the $A_2$ case

Min Ho Lee and Hyo Chul Myung:
Poisson liftings of holomorphic automorphic forms on semisimple Lie groups

M. E. B. Bekka and M. Mayer:
On Kazhdan's property (T) and Kazhdan constants associated to a Laplacian for SL(3,R)

Karl-Hermann Neeb and Doug Pickrell:
Supplements to the papers entitled "On a Theorem of S. Banach" and "The separable representations of U(H)"

Genkai Zhang:
Berezin transform on line bundles over bounded symmetric domains

Harald Löwe:
Noncompact, almost simple groups operating on locally compact, connected translation planes

H.-R. Fanaï:
Conjugaison géodésique des nilvariétés de rang deux

Mark G. Davidson and Ronald J. Stanke:
Ladder representation norms for hermitian symmetric groups

G. A. Margulis and E. B. Vinberg:
Some linear groups virtually having a free quotient

Izu Vaisman:
Nambu-Lie Groups

Jean-Loup Waldspurger:
Transformation de Fourier et endoscopie

Hedi Benamor and Saïd Benayadi:
Fitting decomposition of Casimir operators of quadratic Lie superalgebras.

Dragomir Z. Djokovic:
On minimal parabolic subgroups of exponential Lie groups

Abderrazak Bouaziz:
Une dualité entre G$_{\Bbb R}$ et G$_{\Bbb C}$/G$_{\Bbb R}$

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 1 Mar 2000. Last modified: 4 May 2001.

© 2000--2001 ELibM for the EMIS Electronic Edition